Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child has flu, fever. Had leg pain after taking Augmentin. Due to medicine?

My son is six years old and he started with flu then dev occassionally high fever for the fifth day. Om the third day of his high fever, he was being prescribed Augmentin . On the fourth day after 2 doses of Augmentin, he developed leg pain at the calf area. He couldn t walk properly. Any idea whether Augmentin causes Leg pain? In fact 2 years ago, the same thing happened but we didn t think that it was due to Augmentin.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic,
Normally Augmentin doesn’t cause leg pain, or very rarely, possible his leg pain occurs due to high fever , dehydration, leak of minerals. If after massage the pain will not subside and will last one- two more day, you need ask for assistance. Big concern for you must be following signs and symptoms as a side effect of Augmentin : skin rash or itching, nausea, vomiting, diarrhea, stomach pain, swelling of lips, face , throat, tongue, difficulty breathing, hives, dark color urine, jaundice. There possible another side effects of Augmentin, but above mentioned are most frequently.
I wish your son good luck and speedy recovery.
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor